Caroline Series - Selected Publications#

(with D. Mumford and D. Wright) "Indra's pearls", CUP Cambridge (2015) reissued from 2002 original

The Maskit embedding of the twice punctured torus. Geom. Topol. 14 (2010) 1941–1991.

(with Y.-E. Choi) Lengths are coordinates for convex structures. J. Differential Geom. 73 (2006) 75–117

Limits of quasi-Fuchsian groups with small bending. Duke Math. J. 128 (2005) 285–329.

(with L. Keen) The Riley slice of Schottky space. Proc. London Math. Soc. 69 (1994) 72–90.

(with L. Keen) Pleating coordinates for the Maskit embedding of the Teichmüller space of punctured tori. Topology 32 (1993)

(with J.S. Birman) Geodesics with bounded intersection number on surfaces are sparsely distributed. Topology 24 (1985) 217–225.

The modular surface and continued fractions. J. London Math. Soc. 31 (1985) 69–80.

Symbolic dynamics for geodesic flows. Acta Math. 146 (1981) 103–128.

(with R. Bowen) Markov maps associated with Fuchsian groups. Inst. Hautes Études Sci. Publ. Math. No. 50 (1979), 153–170.

Imprint Privacy policy « This page (revision-4) was last updated on Wednesday, 16. August 2017, 11:12 by System
  • operated by